# SDR HNAA2018020200023

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 32,860 hours, 29,278 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulted
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF CONFIG EICAS MESSAGE DUE TO PARKING BRAKE ON LIGHT REMAINED ILLUMINATED WITH PARKING BRAKE OFF. TAKEOFF CONFIG BUTTON STILL SAYS OK WHEN PRESSED.  EICAS MESSAGE APPEARS WHEN POWER LEVERS ARE AVANCED.   INSPECTED THE EMERGENCY BRAKE SYS IAW FIM 32-44-00-810-802A - 816-001A.  FOUND THE EMERGENCY BRAKE SYS PRESSURE SWITCH AT FAULT.  REMOVED AND REPLACED THE PRESSURE SWITCH IAW AMM 32-44-07.  OPS CHECKED GOOD.
